# SDR ASAA2019012027864

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,936 hours, 6,905 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON POWER TRANSFER (EXTERNAL TO SHIP) SAT PROMPT MISSING FROM MCDU MENU.  GROUNDED - YES. PERFORMED SATCOM LOCK-UP PER QRH, OPS NORMAL.
